# SDR AALA20161123022

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,676 hours, 7,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE GIRT BAR DIFFICULT TO OPERATE.  REMOVED DEBRIS FROM GIRT BAR SLOTS.  OPERATIONAL CHECK GOOD.
